Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2001, Volume 278, Pages 141–158 (Mi znsl1438)  

This article is cited in 3 scientific papers (total in 3 papers)

New representations of the Taylor–Stratonovich expansion

D. F. Kuznetsov

Saint-Petersburg State Polytechnical University

Abstract: The problem of the Taylor–Stratonovich expansion of the Itô random processes in a neighborhood of a point is considered. The usual form of the Taylor–Stratonovich expansion is transformed to a new representation, which includes minimal quantity of different types of multiple Stratonowich stochastic integrals. Therefore, these representations are more convenient for constructing algorithms of numerical solution of stochastic differential Itô equations.

Full text: PDF file (241 kB)

English version:
Journal of Mathematical Sciences (New York), 2003, 118:6, 5586–5596

Bibliographic databases:

UDC: 519.2
Received: 29.10.2000

Citation: D. F. Kuznetsov, “New representations of the Taylor–Stratonovich expansion”, Probability and statistics. Part 4, Zap. Nauchn. Sem. POMI, 278, POMI, St. Petersburg, 2001, 141–158; J. Math. Sci. (N. Y.), 118:6 (2003), 5586–5596

Citation in format AMSBIB
\Bibitem{Kuz01}
\by D.~F.~Kuznetsov
\paper New representations of the Taylor--Stratonovich expansion
\inbook Probability and statistics. Part~4
\serial Zap. Nauchn. Sem. POMI
\yr 2001
\vol 278
\pages 141--158
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1874387}
\zmath{https://zbmath.org/?q=an:1075.60057}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2003
\vol 118
\issue 6
\pages 5586--5596
\crossref{https://doi.org/10.1023/A:1026138522239}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1438
  • http://mi.mathnet.ru/eng/znsl/v278/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. F. Kuznetsov, “On numerical modeling of the multidimensional dynamic systems under random perturbations with the 1.5 and 2.0 orders of strong convergence”, Autom. Remote Control, 79:7 (2018), 1240–1254  mathnet  crossref  isi  elib
    2. D. F. Kuznetsov, “Development and application of the Fourier method for the numerical solution of Ito stochastic differential equations”, Comput. Math. Math. Phys., 58:7 (2018), 1058–1070  mathnet  crossref  crossref  isi  elib
    3. D. F. Kuznetsov, “Expansion of iterated Stratonovich stochastic integrals based on generalized multiple Fourier series”, Ufa Math. J., 11:4 (2019), 49–77  mathnet  crossref  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:207
    Full text:62

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021